| Model Number |
10604 |
| Medical Device Problem Codes |
Entrapment of Device (1212); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/10/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that device entrapment occurred.A 2.75 x 24 synergy drug-eluting stent was advanced but failed to cross the lesion.The device was stuck on the non bsc guidewire and would not detach.The device was simply removed as a whole from the patient's body.The procedure was completed with a different device.No patient complications were reported and the patient's status was stable.